MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; COLON CAPSULE IMAGING SYSTEM

GIVEN IMAGING LTD., YOQNEAM PILLCAM; COLON CAPSULE IMAGING SYSTEM
Model Number FGS-0517
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient had a retained capsule in their small bowel since (b)(6) 2024 and believe that it was stuck proximal to a segment of inflamed crohn's.The patient was asymptomatic and had no complications but already had 3 laparotomies so further surgery would have significant risk.Tried to have some steroids to see if this makes a difference.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (fdm).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient had a retained capsule in their small bowel since (b)(6) 2024 and believe that it was stuck proximal to a segment of inflamed crohn's in the small bowel.The patient was asymptomatic and had no complications but already had three laparotomies so further surgery would have significant risk.Tried to have some steroids to see if this made a difference.As of now, the capsule still not passed.

Brand Name
PILLCAM
Common Device Name
COLON CAPSULE IMAGING SYSTEM
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
Manufacturer (Section G)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS   20692
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20532481
Report Number9710107-2024-00202
Device Sequence Number8324661
Product Code PGD
UDI-Device Identifier07290101364788
UDI-Public07290101364788
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0517
Device Catalogue NumberFGS-0517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale